Authors: Baralić, Đorđe 
Title: On integers occurring as the mapping degree between quasitoric 4-manifolds
Journal: Journal of the Australian Mathematical Society
Volume: 103
Issue: 3
First page: 289
Last page: 312
Issue Date: 1-Dec-2017
Rank: M22
ISSN: 1446-7887
DOI: 10.1017/S1446788716000598
We study the set D(M; N) of all possible mapping degrees from M to N when M and N are quasitoric 4-manifolds. In some of the cases, we completely describe this set. Our results rely on Theorems proved by Duan and Wang and the sets of integers obtained are interesting from the number theoretical point of view, for example those representable as the sum of two squares D(CP2]CP2; CP2) or the sum of three squares D(CP2]CP2]CP2; CP2). In addition to the general results about the mapping degrees between quasitoric 4-manifolds, we establish connections between Duan and Wang's approach, quadratic forms, number theory and lattices.
Keywords: Intersection form | Mapping degree | Quadratic forms | Quasitoric manifolds
Publisher: Cambridge University Press
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record


checked on Jun 12, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.